Discrete Mathematics
Collection
Collection
- ISSN: 0012-365X
Published by Elsevier
-
Graphs whose neighborhoods have no special cycles Article
Discrete Mathematics, 47(2-3), 177-182.January 1983 -
Distance regular graphs of diameter $3$ and strongly regular graphs Article
Discrete Mathematics, 49(1), 101-103.January 1984 -
An inequality in binary vector spaces Article
Discrete Mathematics, 59(3), 315-317.January 1986 -
On fractional multicommodity flows and distance functions Article
Discrete Mathematics, 99-109.January 1988 -
On the number of fixed point free elements in a permutation group. A collection of contributions in honour of Jack van Lint. Article
Discrete Mathematics, 135-138.January 1992 -
Generalized hexagons of even order. A collection of contributions in honour of Jack van Lint. Article
Discrete Mathematics, 139-146.January 1992 -
September 1992
-
Directed triangles in directed graphs Article
Discrete Mathematics, 110(1-3), 279-282.M. de Graaf (Mart), A. Schrijver (Lex) and P.D. Seymour (Paul)
December 1992